CaltechAUTHORS
  A Caltech Library Service

An extension of the concept of the order dual of a Riesz space

Luxemburg, W. A. J. and Masterson, J. J. (1967) An extension of the concept of the order dual of a Riesz space. Canadian Journal of Mathematics, 19 (1). pp. 488-498. ISSN 0008-414X. http://resolver.caltech.edu/CaltechAUTHORS:20181009-142824090

[img] PDF - Published Version
See Usage Policy.

1063Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20181009-142824090

Abstract

[no abstract]


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.4153/CJM-1967-041-6DOIArticle
Additional Information:© Canadian Mathematical Society, 1967. Received December 10, 1965, and in revised form, August 23, 1966. Work on this paper was supported in part by National Science Foundation Grant NSF-PG 6111 (to W. A. J. L.) and Grant NSF-PG-5973 (to J. J. M.).
Funders:
Funding AgencyGrant Number
NSFPG-6111
NSFPG-5973
Record Number:CaltechAUTHORS:20181009-142824090
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20181009-142824090
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:90207
Collection:CaltechAUTHORS
Deposited By: Joy Painter
Deposited On:10 Oct 2018 17:56
Last Modified:10 Oct 2018 17:56

Repository Staff Only: item control page